RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 273, Number 5, Pages 1048–1053 (Mi dan9839)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Unconditional basis property on a closed interval of systems of eigen- and associated functions of a second-order differential operator

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (785 kB)

Bibliographic databases:
UDC: 517.227.25
Presented: А. Н. Тихонов
Received: 11.03.1983

Citation: V. A. Il'in, “Unconditional basis property on a closed interval of systems of eigen- and associated functions of a second-order differential operator”, Dokl. Akad. Nauk SSSR, 273:5 (1983), 1048–1053

Citation in format AMSBIB
\Bibitem{Ili83}
\by V.~A.~Il'in
\paper Unconditional basis property on a closed interval of systems of
eigen- and associated functions of a second-order differential operator
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 273
\issue 5
\pages 1048--1053
\mathnet{http://mi.mathnet.ru/dan9839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=725945}
\zmath{https://zbmath.org/?q=an:0548.34026}


Linking options:
  • http://mi.mathnet.ru/eng/dan9839
  • http://mi.mathnet.ru/eng/dan/v273/i5/p1048

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gimaltdinova, K. V. Kurman, “Boundary problem for Lavrent'ev–Bitsadze equation with two internal lines of change of a type”, Russian Math. (Iz. VUZ), 60:3 (2016), 18–31  mathnet  crossref  isi
    2. Z. S. Aliyev, A. G. Geidarov, “Spectral Properties of the Sturm–Liouville Operator with $\delta$-Potential and with Spectral Parameter in the Boundary Condition”, Math. Notes, 101:5 (2017), 913–918  mathnet  crossref  crossref  mathscinet  isi  elib
    3. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:44
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020